Indian Journal of Critical Care Medicine

Register      Login

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue

Online First

Archive
Related articles

VOLUME 19 , ISSUE 4 ( 2015 ) > List of Articles

LETTER TO EDITOR

Drug interaction resulting in massive chest wall hematoma in a patient on therapeutic anticoagulation

Ipe Jacob, Pradeep Rangappa, Tejaswini Arunachala Murthy

Citation Information : Jacob I, Rangappa P, Murthy TA. Drug interaction resulting in massive chest wall hematoma in a patient on therapeutic anticoagulation. Indian J Crit Care Med 2015; 19 (4):246-247.

DOI: 10.4103/0972-5229.154590

License: CC BY-ND 3.0

Published Online: 00-04-2015

Copyright Statement:  Copyright © 2015; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract


PDF Share
  1. Gurwitz JH, Avorn J, Ross-Degnan D, Choodnovskiy I, Ansell J. Aging and the anticoagulant response to warfarin therapy. Ann Intern Med 1992;116:901-4.
  2. Cinar N, Sahin S, Karaoglan A, Karsidag S, et al. Intramuscular hematomas caused by anticoagulant therapy: Is advanced age a risk factor. Archives of neuropsychiatry. The Free Library by Farlex, Galen Publishing. New Jersey: Galen Publishing House, Freehold; 2010. Available from: http://www.thefreelibrary.com/_/print/cite. 2010-09-01.
  3. Kocer B, Ozturk O, Duman T. Pectoral muscle hematoma caused by enoxaparin. Gazi Med J 2003;14:185-8.
  4. Baillargeon J, Holmes HM, Lin YL, Raji MA, Sharma G, Kuo YF. Concurrent use of warfarin and antibiotics and the risk of bleeding in older adults. Am J Med 2012;125:183-9.
  5. Glasheen JJ, Fugit RV, Prochazka AV. Effect of levofloxacin coadministration on the international normalized ratios during warfarin therapy - A comment. Pharmacotherapy 2003;23:1079-80.
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.